Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 19, NWS Albuquerque, NM

August 4, 2016Bernalillo County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2016, 9:21 PM MDT for Bernalillo County, New Mexico. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2016, 9:21 PM MDT (03:21 UTC)
Expired
Aug 4, 2016, 10:45 PM MDT
In force
84 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 29 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.4 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2016-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
686 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
2249 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WGUS55 KABQ 050321
FFWABQ
NMC001-050445-
/O.NEW.KABQ.FF.W.0019.160805T0321Z-160805T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
921 PM MDT THU AUG 4 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL BERNALILLO COUNTY IN CENTRAL NEW MEXICO...

* UNTIL 1045 PM MDT
    
* AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND
  AUTOMATED RAIN GAUGES INDICATED A THUNDERSTORM PRODUCING HEAVY
  RAIN ACROSS EASTERN PORTIONS OF THE ALBUQUERQUE METRO AREA. AREAS
  EAST OF EUBANK TO THE FOOTHILLS HAVE SEEN BETWEEN 1 AND 2
  INCHES OF RAINFALL. FLASH FLOODING IS LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  EASTERN ALBUQUERQUE AND CARNUEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES. WATER IN ARROYOS MAY TRAVEL MANY MILES AND
TAKE HOURS TO REACH YOUR LOCATION FROM UPSTREAM RAIN AREAS.

&&

LAT...LON 3517 10647 3502 10646 3502 10656 3517 10657

$$

34
2 follow-up statements
953 
WGUS75 KABQ 050358
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
958 PM MDT THU AUG 4 2016

NMC001-050445-
/O.CON.KABQ.FF.W.0019.000000T0000Z-160805T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
958 PM MDT THU AUG 4 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
NORTH CENTRAL BERNALILLO COUNTY...

AT 954 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING OCCASIONALLY HEAVY RAIN ACROSS THE WARNED
AREA. PERIODS OF HEAVY RAIN ACROSS EASTERN PORTIONS OF ALBUQUERQUE
WILL CONTINUE LATE THIS EVENING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY BE UNDER ONE THIRD OF AN INCH...HOWEVER SOME AREAS HAVE
ALREADY RECEIVED IN EXCESS OF 2 INCHES IN PORTIONS OF SOUTHEAST
ALBUQUERQUE. ROADWAYS MAY BE FLOODED. DO NOT ATTEMPT TO DRIVE
THROUGH THESE FLOODWATERS. ADDITIONALLY....ARROYOS AND CHANNELS WILL
BE RUNNING HIGH AND FAST. 

LOCATIONS IMPACTED INCLUDE...
EASTERN ALBUQUERQUE AND CARNUEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3517 10647 3502 10646 3502 10656 3517 10657

$$

34
514 
WGUS75 KABQ 050441
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1041 PM MDT THU AUG 4 2016

NMC001-050449-
/O.EXP.KABQ.FF.W.0019.000000T0000Z-160805T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BERNALILLO-
1041 PM MDT THU AUG 4 2016

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL BERNALILLO COUNTY WILL
EXPIRE AT 1045 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. HOWEVER...ARROYOS WILL LIKELY CONTINUE TO RUN HIGH
AND FAST INTO THE EARLY MORNING HOURS. STANDING WATER IN LOW LYING
AREAS MAY BE SLOW TO RECEDE AS WELL. 

LAT...LON 3517 10647 3502 10646 3502 10656 3517 10657

$$

34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 5:43 PM MDT, 3 hours 38 minutes earlier.

Area forecast discussion, Aug 4, 5:43 PM MDT, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
543 PM MDT THU AUG 4 2016

.AVIATION...
00Z TAF CYCLE
Weak upper low near four corners region will continue to move to
the northeast while upper high center remains over TX. Monsoon
moisture and most active convection situated over wrn and nrn NM.
Mts occasionally obscured in the stronger storms with brief MVFR
cigs/vsbys possible in heavy rain. Sfc boundary pushing southward
into ne NM at 23Z to reach a KCQC-KTCC line by 05/06Z. Resulting
upslope flow may produce areas of MVFR to IFR cigs KLVS-KRTN thru
05/14Z while local MVFR to IFR cigs and br possible along and west
of the contdvd. Aft 17Z convection to redevelop over the nrn and
wrn higher terrain.

&&

.PREV DISCUSSION...349 PM MDT THU AUG 4 2016...
.SYNOPSIS...
Ample monsoonal moisture surging northward along with the weak
upper low crossing the Four Corners into Central Colorado will
keep showers and thunderstorms around through this evening. Expect
locally heavy rainfall overnight with flash flooding possible across
much of central and western New Mexico. The wet period will
continue through the weekend with a down trend early next week,
with lesser afternoon storm chances. Another possible wet period
could redevelop the latter half of next week.

32

&&

.DISCUSSION...
Currently, high pressure is hovering to our east while at the
same time a weak upper level low is crossing northeast across the
Four Corners Region into Central Colorado. With ample monsoonal
moisture seeping northward along with the weak upper low crossing
the Four Corners, showers and thunderstorms will continue
northward across much of the forecast area, with lesser activity
across the southeast plains. Storms will move a bit quicker than
previous days because of steadily increasing 700-500mb layer winds.
Although storms will be steady moving, heavy rain footprints will
be favorable across central and western areas. We will continue
the flash flood watch through late Friday but we added Union and
Harding counties today because of further convection developing
over the northeast with response to an approaching back door cold
front from the north. There could be a possibility that storms
across the northeast could become severe.

The wet period will continue into the weekend as moisture
continues surging northward with aid from high pressure to the
east and an upper level trough to our west. PWATS will start to
trend down a bit as drier mid level air begins to seep in from
the SE and the west. Although drier air will slowly filter into
the forecast area, afternoon storms will continue developing over
mountain tops and high terrain before seeping into the valleys.
The warming period will last til Thursday before models indicate a
return in monsoonal moisture by the latter half of next week,
brought on by possible remnant tropical activity.

32

&&

.FIRE WEATHER...
A rich moisture environment continues across the northwest three
quarters or so of the forecast area as of mid afternoon and that
will change little through Fri then only dry out slightly over
the weekend. Heavy rain-producing storms and localized flash
flooding once again will be likely through Friday and perhaps
into the weekend as well. A weak upper low will slowly drift into
CO over the next 24 to 36 hours keeping north central and nw NM
in the most widespread rains. East central and se plains will
have the lowest chance of showers and storms, but even there a
few should develop. Areas of rain and at least a few storms
should linger the longest into the night across the nw third of
the state.

Pattern to be pretty similar again Fri, though the upper high to
the east of the state will begin to build a bit westward. With
storm steering flow more out of the sw and a little stronger,
a few stronger storms could develop across the northeast
highlands and plains. The high will likely build somewhat more to
the west into the state as the weekend progresses, narrowing and
lessening to a fair degree the southerly transport of monsoon
moisture. But we should retain plenty of residual moisture for
healthy crops of afternoon and evening showers and storms,
especially across the higher terrain and to a lesser degree the
lower terrain later in the day. All through this period very good
to excellent rh recoveries expected west, north and most of
central NM at least fair to good east central and se NM.

As a little more westerly component to the flow aloft develops
Mon, there should be some drying and lessening of convection
across the nw third to half of the state, but computer models
have been wavering somewhat in the most recent few runs with this
scenario, so just how much decrease we will see in a little
uncertain.  backing off somewhat at times from this scenario.
ECMWF and GFS models both want to increase moisture and rainfall
mid to late week, perhaps somewhat due to remnants of tropical
system Earl. Still a long way off so exact track of this moisture
is rather uncertain.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday evening for the following zones...
NMZ501>531.

&&
Hazardous weather outlook, Aug 4, 5:52 AM MDT, 15 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
552 AM MDT THU AUG 4 2016

NMZ501>540-051200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
552 AM MDT THU AUG 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

LOCALLY HEAVY RAINFALL IS LIKELY TODAY AND TONIGHT ACROSS NORTHERN
AND WESTERN PORTIONS OF THE AREA WITH POTENTIAL FOR FLASH FLOODING...
ESPECIALLY ON AND NEAR BURN SCARS. A FLASH FLOOD WATCH IS IN
EFFECT THROUGH MIDNIGHT TONIGHT FOR MOST OF CENTRAL AND WESTERN
NEW MEXICO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

LOCALLY HEAVY RAINFALL IS POSSIBLE FRIDAY...ESPECIALLY ACROSS
NORTHERN NEW MEXICO AND MAY RESULT IN LOCALIZED FLASH FLOODING. IN
ADDITION...A FEW STRONG STORMS FRIDAY AFTERNOON AND EVENING
BETWEEN RATON AND CLAYTON NEAR THE COLORADO BORDER MAY PRODUCE
SMALL HAIL...STRONG WIND GUSTS AND TORRENTIAL DOWNPOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

11

In the hours before

Special weather statement, Aug 4, 4:38 PM MDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT THU AUG 4 2016

NMZ504-042315-
NORTHWEST HIGHLANDS-
438 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCKINLEY COUNTY
UNTIL 515 PM MDT...

AT 437 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTH OF SAN MATEO...OR 26 MILES EAST OF CROWNPOINT...MOVING
NORTH AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
MCKINLEY COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3559 10779 3560 10777 3563 10781 3576 10779
      3569 10748 3546 10762 3550 10771 3551 10771
      3554 10774 3557 10774 3556 10777 3557 10779
      3556 10781 3558 10782
TIME...MOT...LOC 2237Z 196DEG 10KT 3556 10770

54
Special weather statement, Aug 4, 5:12 PM MDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT THU AUG 4 2016

NMZ503-504-042345-
FAR NORTHWEST HIGHLANDS-NORTHWEST HIGHLANDS-
512 PM MDT THU AUG 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RIO ARRIBA COUNTY
UNTIL 545 PM MDT...

AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF LINDRITH...OR 28 MILES NORTHWEST OF CUBA...MOVING
NORTH AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL RIO
ARRIBA COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3633 10706 3629 10727 3656 10741 3662 10708
TIME...MOT...LOC 2312Z 166DEG 14KT 3639 10719

54

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:16 PM MDTFlash Flood WarningABQCibola, McKinley119 min
Aug 4, 6:46 PM MDTAreal Flood AdvisoryABQMora, San Miguel119 min
Aug 4, 7:13 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Aug 4, 7:40 PM MDTAreal Flood AdvisoryABQCatron2 hr
Aug 4, 8:04 PM MDTAreal Flood AdvisoryABQBernalillo, Valencia116 min
Aug 4, 8:50 PM MDTAreal Flood AdvisoryABQBernalillo115 min
Aug 4, 9:53 PM MDTAreal Flood AdvisoryABQSanta Fe112 min
Aug 5, 11:32 AM MDTAreal Flood AdvisoryABQLincoln118 min
Aug 5, 12:23 PM MDTAreal Flood AdvisoryABQCatron, Cibola112 min
Aug 5, 12:44 PM MDTAreal Flood AdvisoryABQMcKinley, Sandoval2 hr
Aug 5, 1:16 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan89 min
Aug 5, 1:26 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos2 hr
Aug 5, 2:07 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro113 min
Aug 5, 2:33 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval, Santa Fe87 min
Aug 5, 2:36 PM MDTFlash Flood WarningABQMcKinley, Sandoval2 hr
Aug 5, 2:46 PM MDTAreal Flood AdvisoryABQSanta Fe59 min
Aug 5, 3:39 PM MDTAreal Flood AdvisoryABQLos Alamos, Sandoval, San Miguel, Santa Fe51 min
Aug 5, 4:03 PM MDTAreal Flood AdvisoryABQRio Arriba117 min
Aug 5, 4:09 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe51 min
Aug 5, 4:33 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval87 min
Aug 5, 4:52 PM MDTAreal Flood AdvisoryABQSocorro53 min
Aug 5, 4:58 PM MDTAreal Flood AdvisoryABQUnion92 min
Aug 5, 5:14 PM MDTFlash Flood WarningABQMcKinley61 min
Aug 5, 5:20 PM MDTFlash Flood WarningABQSan Juan55 min
Aug 5, 5:28 PM MDTFlash Flood WarningABQSocorro92 min
Aug 5, 5:36 PM MDTFlash Flood WarningABQRio Arriba84 min
Aug 5, 5:47 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel88 min
Aug 5, 5:55 PM MDTAreal Flood AdvisoryABQSocorro95 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.